American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11U05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Christoph Baxa. The number of solutions of a diophantine equation over a recursive ring. Proc. Amer. Math. Soc. 141 (2013) 4175-4178.
Abstract, references, and article information   
View Article: PDF

[2] Hector Pasten. An extension of Büchi's problem for polynomial rings in zero characteristic. Proc. Amer. Math. Soc. 138 (2010) 1549-1557. MR 2587438.
Abstract, references, and article information   
View Article: PDF

[3] Kirsten Eisenträger and Graham Everest. Descent on elliptic curves and Hilbert's tenth problem. Proc. Amer. Math. Soc. 137 (2009) 1951-1959. MR 2480276.
Abstract, references, and article information   
View Article: PDF

[4] Karim Zahidi. On Diophantine sets over polynomial rings . Proc. Amer. Math. Soc. 128 (2000) 877-884. MR 1641141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Daniel Berend and Yuri Bilu. Polynomials with roots modulo every integer. Proc. Amer. Math. Soc. 124 (1996) 1663-1671. MR 1307495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Carlos R. Videla. Hilbert's tenth problem for rational function fields in characteristic $2$ . Proc. Amer. Math. Soc. 120 (1994) 249-253. MR 1159179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] K. H. Kim and F. W. Roush. Undecidability of parametric solutions of polynomial equations . Proc. Amer. Math. Soc. 118 (1993) 345-348. MR 1132414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Thanases Pheidas. Hilbert's tenth problem for a class of rings of algebraic integers . Proc. Amer. Math. Soc. 104 (1988) 611-620. MR 962837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Peter Pappas. A Diophantine problem for Laurent polynomial rings . Proc. Amer. Math. Soc. 93 (1985) 713-718. MR 776209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1